# SDR EIA2004166

- Difficulty date: November 16, 2004
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 107,423 hours, 26,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG W/W CUTOUT RIGHT FWD CORNER SKIN AT STA 250 RBL 36 FOUND CRACKED.  RIGHT FWD CORNER SKIN REPAIRED PER SB 747-53-2304.
